Web of Science: 5 citations, Scopus: 5 citations, Google Scholar: citations
A proof of Perko's conjectures for the Bogdanov-Takens system
Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2013
Abstract: The Bogdanov-Takens system has at most one limit cycle and, in the parameter space, it exists between a Hopf and a saddle-loop bifurcation curves. The aim of this paper is to prove the Perko's conjectures about some analytic properties of the saddle-loop bifurcation curve. Moreover, we provide sharp piecewise algebraic upper and lower bounds for this curve.
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Homoclinic connection ; Location of limit cycles ; Bifurcation of limit cycles ; Global description of bifurcation curve
Published in: Journal of Differential Equations, Vol. 255 (2013) , p. 2655-2671, ISSN 0022-0396

DOI: 10.1016/j.jde.2013.07.006


Preprint
17 p, 629.0 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2019-07-31



   Favorit i Compartir